MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN? EL ICD DR; Implantable Cardioverter Defibrillator

BOSTON SCIENTIFIC CORPORATION INOGEN? EL ICD DR; Implantable Cardioverter Defibrillator
Model Number D142
Medical Device Problem Codes High impedance (1291); Incorrect, Inadequate or Imprecise Result or Readings (1535); Failure to Convert Rhythm (1540); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Codes Bruise/Contusion (1754); Ventricular Fibrillation (2130); Loss of consciousness (2418)
Date of Event 06/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) system experienced ventricular fibrillation (vf) for which multiple shocks were delivered.One shock achieved rhythm conversion; however, the patient went back in vf.Therapy was delivered until it was exhausted.It was noted that the patient lost consciousness and sustained bumps and bruises.Technical services (ts) was consulted and discussed that a code 1005 was recorded, due to high out of range shock lead impedance measurements greater than 125 ohms during attempted shock delivery.Ts recommended that the patient be considered unprotected and that the system be evaluated and replaced at the physicians discretion.This device remains in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This report was impacted by emdr scheduled maintenance occurring july 22-27, 2026.This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
INOGEN? EL ICD DR
Common Device Name
Implantable Cardioverter Defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50011411
Report Number2124215-2026-39874
Device Sequence Number18313025
Product Code LWS
UDI-Device Identifier00802526534249
UDI-Public(01)00802526534249(17)210702
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/02/2021
Device Model NumberD142
Device Catalogue NumberD142
Device Lot Number567353
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/23/2026
Date Device Manufactured07/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age57 YR
Patient SexMale